# SDR C2XA10TY028

- Difficulty date: February 17, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 14,703 hours, 8,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PANEL 191 LT EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LAMP IAW EMB 145 AMM 33-50-10.  OPS CHECK GOOD.
